[ Home | Contents | Post | Reply | Next | Previous | Up ]
From: Mary Perkins
Time: 1:41:41 AM
Remote Name: 220.127.116.11
My Subsequent Experience With Seroquel Drug After Quiting Risperdal Note: Advices from medical expert should be sought to establish the authenticity of the following information which is meant as reference materials for the intended readers. When I switched from Risperdal to Seroquel for the treatment of my Schizophrenia sickness, apart from enabling me to avoid a relapse of the non-stop eyelid-twitching sickness after I get totally cured from it through acupuncture treatment, it helped me also to a very great extent to enable me to have a very good sleep at night. But when I was at work and hence had to refrain myself from taking such medicine so as not to let its drowsiness effect affect my work performance, I just became quite irritable without any known causes or reasons. And over time, I simply needed such medication to help me sleep at night, and to stop becoming irritable or get angry/frustrated very easily without any reasons. About one and a half years ago, I was advised by a pyschiatrist that it was possible for a person to quit Seroquel and then lead a very normal life just like other persons. However, it would take a very strong determination and a great deal of emotional as well as counselling /communication support from the other people to achieve that goal. For the sleeping issue, one would need to cut down the dosage of the Seroquel drug progressively over a reasonable stretch of time, such as starting from 200mg to 100 mg , and then 2-3 weeks later from 100 mg to 50 mg and finally to physically break up the tablet into separate parts to achieve a much lower dosage to finally reduce and then totally quit the intake of such medication for the particular person. However, since a progressively lower intake of Seroquel dosage would definitely cause difficulties of sleeping to the particular persons, he/she would then need to put in certain extra efforts on their own, such as doing some exercise a few hours ago to get oneself tired before sleeping, reading some really boring novels /watching some really boring TV programmes or even listening to some sentimental/ sleep-inducing musics before getting to sleep. Next, since Seroquel is meant for the treatment of such sicknesses as bipolar disorders, Schizophrenia symptoms etc, it certainly has its own medicational values as an anti-psychotic drug. Hence, to effectively reduce and eventually quit the intake of Seroquel in order to enable a person to stop becoming irritable due to its addiction whilst at the same time to prevent the mental sicknesses mentioned above from getting worse due to decreased intake or eventual quiting of such medication, one would need to reach out more to and have more communications and interactions with other people around them, especially the close kin to seek more emotional support, increased fellowships and in some cases, get involved in more social/ religious gatherings /indoor/outdoor activities, engage oneself in a hobby/ meaningful activities for each one has deep interest in such as drawing, doing other sports etc, and obtain more conselling advices from the trained counsellors in order to improve the sanity /state of mental condition of the patient. As far as my own experience is concerned a cheerful and contented attitude to life as well as a balanced approach of living a healthy life are conducive to developing a greater sanity and sounder state of mind for any patients troubled with any mental sickness. And I hope that my suggestions will be useful to you.